Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Concircularly φ−Recurrent Lorentzian α−Sasakian Manifold with Semi-Symmetric Non-Metric Connection


Kripasindhu Prasad and Sahadat Ali


The present study deals with concirurlar recurrent Lorentzian α−Sasakian
manifolds with semi symmetric non-metric connection and discuss some interesting results.

Received date : January 02, 2017

Accepted date: June 25, 2017

cited by: J.T.S. Vol. 11 (2017), pp. 89-96

Download PDF